# SDR AALA201803019002

- Difficulty date: February 27, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 60,076 hours, 14,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 2ef
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED SEAT EMERGENCY LIGHT 2 E/F INOPERATIVE.  REPAIRED THE SEAT MOUNTED EMERGENCY LIGHT.
